Dadun/></a>
				</td>
				<td class= Dadun
   (New user)
Help  | Contact  |  Castellano English  
 

Dadun > Depósito Académico > Facultad de Ciencias > Departamento de Física y Matemática Aplicada > DA - Ciencias - Física - Artículos de Revista >

Bénard Marangoni convective patterns in small cylindrical layers
Authors: Ondarçuhu, T. (T.)
Millan-Rodriguez, J. (J.)
Mancini, H.L. (Héctor Luis)
Garcimartin, A. (Ángel)
Perez-Garcia, C. (C.)
Keywords: Materias Investigacion::Física
Issue Date: 1993
Publisher: American Physical Society
ISSN: 1539-3755
Citation: Phys Rev E, 48 (2), pp. 1051-1057
Permanent link: http://hdl.handle.net/10171/2233
Appears in Collections:DA - Ciencias - Física - Artículos de Revista

Files in This Item:
File:  1993.PRE48.2.pdf
Description: 
Size:  2,34 MB
Format:  Adobe PDF
 View / Open 

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.